Skip to Main content Skip to Navigation


hal-00018053v1  Journal articles
R. Krikorian. Déviations de moyennes ergodiques, flots de Teichmüller et cocycle de Kontsevich-Zorich
Asterisque, Société Mathématique de France, 2005, 299, pp.59-93
hal-01170741v1  Journal articles
L.H. AliassonB. FayadR. Krikorian. Around the stability of KAM tori
Duke Mathematical Journal, Duke University Press, 2015, 164 (9), pp.1733-1775
hal-00720431v1  Journal articles
B. FayadR. Krikorian. Exponential growth of product of matrices in $SL(2,R)$
Nonlinearity, IOP Publishing, 2008, 21, pp.319-323
hal-00720429v1  Journal articles
R. KrikorianD. Dolgopyat. On simultaneous linearization of diffeomorphisms of the sphere
Duke Mathematical Journal, Duke University Press, 2007, 136 (3), pp.475-505
hal-01025422v1  Journal articles
L.H. EliassonB. FayadR. Krikorian. KAM-tori near an analytic elliptic fixed point
Regular and Chaotic Dynamics, MAIK Nauka/Interperiodica, 2013, 18 (6), pp.806-836
hal-00498301v1  Journal articles
B. FayadR. Krikorian. Rigidity results for quasiperiodic SL(2, R)-cocycles
Journal of modern dynamics, American Institute of Mathematical Sciences, 2009, 3 (4), pp.479-510
hal-00644566v1  Journal articles
R. KrikorianA. AvilaB. Fayad. A KAM Scheme for SL(2,R) cocycles with liouvillean frequencies
Geometric And Functional Analysis, Springer Verlag, 2011, 21, pp.1001-1019
hal-00720434v1  Journal articles
B. FayadR. Krikorian. Herman's last geometric theorem
Annales Scientifiques de l'École Normale Supérieure, Société mathématique de France, 2009, 42 (2), pp.193-219